# SDR CA140508002

- Difficulty date: May 3, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Emb ERJ170200SU
- Aircraft time: 22,340 hours
- Engine: Ge CF348E5A1
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 1716280A
- Condition: Failed
- Location: Slat Skew
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN)  A "SLAT FAIL" EICAS MESSAGE ON THE GROUND.  ON THE 3RD A LT WING OTBD SLAT SKEW SENSOR WAS REPLACED.  ALSO, RIGGING CHECKS WERE CARRIED OUT AND FAULT CLEARED.  THE FOLLOWING DAY FLYING THE SAME MESSAGE APPEARED AND MAINTENANCE WAS SENT TO FIX THE FAULT.  THEY FOUND 2 OTHER SKEW SENSORS AT FAULT AND REPLACED THEM.  THE LT INBD AND THE RT OTBD.  NO FURTHER OCCURRENCE.  THERE WAS NO AIR TURN BACK BUT DUE TO CONSECUTIVE FLIGHT "SLAT FAIL", FLIGHT CONTROL, WARNINGS AND 3 OF THE SAME PARTS IN THE SYS REPLACED.
